Fellowship Modules Online
online modules button

IV Symposium - 2017 - Las Vegas, NV

Course Description Top

The IV Symposium is designed for physicians, nurse practitioners, and other medical professionals looking to develop their knowledge of intravenous nutritional therapies. This course will cover the fundamentals and expand on the use of vitamins, minerals, amino acids, and other unique parenteral compounds. Clinicians completing this online course will have a thorough understanding of IV therapy and the ability to implement various IV protocols immediately into their practice

   2017 - 08 - Las Vegas, NV - IV Symposium   


Learning Objectives Top

  • Describe how to safely administer IV therapy and assess patient progress
  • Review diagnostic and evaluation testing requirements
  • Differentiate between wellness and aggressive therapy
  • Discuss vitamins and minerals and amino acids and how to create targeted IV
  • Study chelation therapy and specifics on how to remove toxic heavy metals

Schedule Top

Friday, August 11, 2017:

7:30 am

Getting Started: How to Set Up an IV Clinic

Mitchell Ghen, DO, PhD

1½ hr

9:00 am

Clinic Equipment/Supplies

Mitchell Ghen, DO, PhD

1 hr

10:00 am

Break

10:30 am

Wellness vs. Aggressive Treatment Center

Mitchell Ghen, DO, PhD

1 hr

11:30 am

Appropriate Forms for an IV Practice

Mitchell Ghen, DO, PhD

½ hr

12:00 pm

Lunch (on your own)

1:00 pm

Physiologic Testing for Targeted IVs

Mitchell Ghen, DO, PhD

1½ hr

2:30 pm

Bring your IV Cases! Grand Round Discussions

Mitchell Ghen, DO, PhD

1 hr

3:30 pm

Break

4:00 pm

Bring your IV Cases! Grand Round Discussions (cont.)

Mitchell Ghen, DO, PhD

1½ hr

5:30 pm

End of Session

Saturday, August 12, 2017:

7:30 am

Chelation Treatment Status in the US: Hx and Tact Trial

Dorothy Merritt, MD

½ hr

8:00 am

Epidemiology of Metal Toxicity on Human Health

Dorothy Merritt, MD

1 hr

9:00 am

Pharmaceutical and Natural Chelators

Dorothy Merritt, MD

½ hr

9:30 am

Break

10:00 am

Cases and Discussion on Choosing the Best Agents for Treatment

Dorothy Merritt, MD

1 hr

11:00 am

Diagnostic & Evaluation Fundamentals

Mitchell Ghen, DO, PhD

1 hr

12:00 pm

Lunch (on your own)

1:00 pm

Administering IVs 101

Mitchell Ghen, DO, PhD

1 hr

2:00 pm

Specific Uses of Amino Acids in Solutions

Mitchell Ghen, DO, PhD

2 hr

4:00 pm

Break

4:30 pm

Vitamins and Minerals for Targeted IVs

Mitchell Ghen, DO, PhD

1 hr

5:30 pm

End of Session


Speakers Top

Mitchell Ghen, DO, PhDMitchell Ghen, DO, PhD

Mitchell Ghen, DO, PhD has 33 years of experience in Anti-Aging and holistic and integrative medicine. Along with his work in nutritional medicine, "Dr. Mitch" has a remarkable amount of experience as an expert clinician and researcher in the field of stem cell transplantation.

In addition to being a physician, Dr. Mitch holds a Master’s Degree in Biomechanical Trauma and has a PhD in nutrition and psychoneuroimmunology. He is an international lecturer on oral and IV nutrition and stem cell transplantation and is recognized as one of the premier teachers at conferences and seminars on integrative medicine. His private practice is in Boca Raton, Florida.

Dr. Mitch’s vast academic knowledge, coupled with his entertaining delivery, makes him one of the most sought after personalities in his field. Currently, he is a medical director for several Natural Medicine companies and a consultant for physicians worldwide, teaching them how to implement integrative medicine into their practices.

He is the co-author of four textbooks including the "Advance Guide to Longevity Medicine," "The Ghen and Raine’s Guide to Compounding Pharmaceuticals," "The Anti-Aging Physicians’ Handbook for Compounding Pharmaceuticals," and "The Essentials and Science of IV Parenteral Medicine."


Dorothy Merritt, MDDorothy Merritt, MD

Dr. Merritt has practiced Internal Medicine for 29 years in Galveston County Texas and currently works at St Elizabeth’s Family Care in Dickinson, Texas. She is board certified in Internal Medicine. She has also participated in improving community health by serving on multiple boards, developing many healthcare projects and spearheading innovative projects related to healthcare. She has earlier experience in Hospice and Palliative Care and was Board Certified from 1999-2006. She lectures on metal toxicity at ACAM, and MMI and PME. She lectures at national ACAM training sessions twice a year. She became an adjunct professor at George Washington University (DC) Medical School in 2015 and lectures nationally for MMI in metal toxicology. She participated in the TACT trial from 2003-13 as a principal investigator and is planning on participating in TACT 2 starting in the Fall of 2016. Her current interests are preventative medicine, environmental medicine, lead toxicity, and nutritional genetics. She developed and opened numerous chelation centers for treatment of lead toxicity. She is married with two grown children. She was named one of the TOP 20 Alternative Med Doctor’s by AHIMA in 2014.

View Continuing Education Information

Hotel Top

Venetian/Palazzo - Las Vegas, NV
August 10 - 12, 2017
3355 Las Vegas Blvd. So.
Las Vegas, NV 89109
Phone: (702) 414-4100